# SDR ZW0A0200902

- Difficulty date: January 10, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 8,640 hours, 2,751 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CLIMB SMOKE APPEARED IN THE CABIN.  FLIGHT RETURNED TO STL.  CHANGED THE RT RECIRCULATION FAN, P/N 606772-3, AND BOTH RECIRC FILTERS, P/N P196555.  ALSO ACCOMPLISHED CHECKS OF FAN CONNECTORS AND WIRING.  PERFORMED TEST FLIGHT TO CONFIRM CORRECTIONS.
